Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 142, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Aug 1, 2012, 5:20 PM CDT for Iron County, Price County, Wisconsin. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2012, 5:20 PM CDT (22:20 UTC)
- Expired
- Aug 1, 2012, 5:34 PM CDT
- In force
- 14 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Iron County, WI, Price County, WI
The radar
The Duluth radar (KDLH), 191 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
386
WUUS53 KDLH 012220
SVRDLH
WIC051-099-012245-
/O.NEW.KDLH.SV.W.0142.120801T2220Z-120801T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
520 PM CDT WED AUG 1 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN IRON COUNTY IN NORTHWEST WISCONSIN...
NORTHEASTERN PRICE COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 545 PM CDT
* AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHEAST OF TURTLE FLAMBEAU FLOWAGE...OR 19 MILES EAST OF PARK
FALLS...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN PRICE AND SOUTHEASTERN IRON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4590 9025 4614 9013 4612 8992 4598 8992
4597 8993 4597 9003 4582 9004
TIME...MOT...LOC 2221Z 291DEG 21KT 4599 9005
WIND...HAIL 60MPH 1.75IN
$$
DAP1 follow-up statement
360
WWUS53 KDLH 012234
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
534 PM CDT WED AUG 1 2012
WIC051-099-012244-
/O.CAN.KDLH.SV.W.0142.000000T0000Z-120801T2245Z/
PRICE WI-IRON WI-
534 PM CDT WED AUG 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IRON AND
NORTHEASTERN PRICE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4590 9025 4614 9013 4612 8992 4598 8992
4597 8993 4597 9003 4582 9004
TIME...MOT...LOC 2234Z 291DEG 21KT 4596 8995
$$
DAPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:19 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Aug 1, 3:19 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN ISSUED BY NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 319 PM CDT WED AUG 1 2012 .DISCUSSION... PRIMARY FORECAST CONCERNS ARE CHANCES FOR TSRA THIS LATE THIS AFTERNOON INTO THIS EVENING AS THE COLD FRONT MOVES THROUGH THE REMAINDER OF THE AREA... THEN CHANCES FOR MORE WIDESPREAD SHRA/TSRA FRIDAY NIGHT INTO SATURDAY MORNING AS THE NEXT SHORTWAVE AND COLD FRONT MOVE THROUGH THE AREA. LATEST WATER VAPOR IMAGERY SHOWS THE SAME BASIC UPPER AIR PATTERN WE/VE SEEN FOR MUCH OF THE SUMMER... WITH A BROAD UPPER RIDGE ENCOMPASSING MOST OF THE CENTRAL CONUS. THE SHORTWAVE CURRENTLY RIDING ALONG THE US/CANADIAN BORDER NEAR THE MONTANA/NORTH DAKOTA BORDER WILL CONTINUE TO DRIVE EAST TONIGHT... HELPING TO FINALLY PUSH THE COLD FRONT CURRENTLY OVER MINNESOTA EAST THROUGH THE REMAINDER OF THE AREA. SPC MESOANALYSIS SHOWS GOOD INSTABILITY ALONG AHEAD OF THE FRONT... WITH MLCAPE AOA 2500 J/KG. SOME INSTABILITY LAGS THE SURFACE BOUNDARY AS WELL... WHICH IS HELPING TO KEEP ACTIVITY GOING TO THE WEST... AND NECESSITATES LEAVING POPS IN THE FORECAST ACROSS THE AREA THROUGH AT LEAST EARLY EVENING AS THE UPPER WAVE MOVES TOWARD THE FORECAST AREA. WE SHOULD MANAGE TO CLEAR THE PCPN OUT OF ALL BUT PERHAPS THE SOUTHEAST PORTION OF THE AREA OVERNIGHT AS THE FRONT CONTINUES EAST AND A WEAK SURFACE RIDGE TRIES TO WORK INTO THE AREA. THERE COULD BE SOME AREAS OF FOG LATE TONIGHT WITH WINDS DYING AND CLOUD COVER DECREASING... BUT THAT WILL LIKELY DEPEND ON ANY RE-WETTING OF THE GROUND WHICH CAN OCCUR WITH PCPN THROUGH EARLY THIS EVENING... SO OPTED TO LEAVE IT OUT OF THE FORECAST FOR NOW. IT SHOULD BE PARTLY CLOUDY AND DRY OVER MOST OF THE AREA ON THURSDAY AS THE SURFACE HIGH DRIFTS ACROSS THE AREA. HOWEVER... THE ARROWHEAD COULD SEE SOME AFTERNOON PCPN DEVELOP GIVEN BETTER PROXIMITY TO THE MID-LEVEL COLD POOL MOVING NORTH AND NORTHEAST OF THE AREA DURING THE DAY. AFTER TOMORROW ATTENTION WILL TURN TOWARD THE SHORTWAVE CURRENTLY DROPPING THROUGH BRITISH COLUMBIA. THIS WAVE IS EXPECTED TO CONTINUE EAST-SOUTHEAST THROUGH THE NEXT FEW DAYS... WORKING INTO THE HIGH PLAINS BY FRIDAY... THEN CONTINUING EAST ACROSS THE FORECAST AREA SATURDAY INTO SUNDAY. DECENT RETURN FLOW AND WARM ADVECTION IS EXPECTED AHEAD OF THIS FEATURE... AND THE NAM... GFS... AND ECMWF ARE ARE IN REASONABLY AGREEMENT ON THE DEGREE OF INSTABILITY AND FORCING ASSOCIATED WITH ITS PASSAGE. THERE ARE STILL SOME TIMING DIFFERENCES... WHICH RESULT IN HAVING A LONGER PERIOD BLANKETED WITH POPS THAN WILL LIKELY OCCUR... BUT AS THINGS GET CLOSER IN TIME THOSE WILL BE REFINED AND LIKELY INCREASED FOR THE FROPA AND SHORTWAVE ARRIVAL WHICH CURRENTLY LOOKS TO OCCUR FRIDAY NIGHT INTO SATURDAY MORNING. INCLUDED CHANCE-LIKELY POPS WITH THIS SYSTEM FRIDAY NIGHT INTO SATURDAY... THEN TAPERED THING BACK SATURDAY NIGHT AS THE FRONT MOVES WELL TO THE EAST BUT CYCLONIC BOUNDARY LAYER FLOW AND AND MID-UPPER COLD POOL LINGER OVER THE AREA. IMPRESSIVE RIDGING LOOKS TO ARRIVE AND KEEP THINGS BENIGN SUNDAY THROUGH MONDAY... WITH A SMALL CHANCE FOR SOME PCPN MONDAY NIGHT AS A WEAK FRONTAL BOUNDARY DROPS SOUTH THROUGH THE AREA. THE MAIN CHANCES LOOK TO BE OVER THE SOUTHERN PORTION OF THE AREA WITH THAT FEATURE... SINCE IT APPEARS IT WILL TAKE A WHILE FOR THINGS TO SATURATE IF THEY DO AT ALL GIVEN THE DRYNESS OF THE ANTECEDENT AIRMASS. PCPN CHANCES SHOULD RETURN BY THE MIDDLE OF THE WEEK AS WE GET ONTO THE BACKSIDE OF THE SURFACE HIGH AND A FEW SHORTWAVES DROP SOUTHEAST INTO THE AREA ON THE PREVAILING NORTHWEST FLOW. && .AVIATION.../18Z TAF ISSUANCE/ /ISSUED 1259 CDT WED AUG 1 2012/ COLD FRONT WILL CONTINUE MOVING THROUGH THE AREA THIS AFTERNOON INTO EARLY THIS EVENING. ABUNDANT INSTABILITY IS PRESENT ALONG/AHEAD OF THE FRONT... HELPING TO PRODUCT THE CURRENT SHRA/TSRA ACTIVITY... WHICH HAS MOVES OUT OF ALL BUT KHYR AS OF 17Z. WE COULD SEE A SECOND BATCH OF SHRA AND PERHAPS TSRA THIS EVENING AS THE UPPER SHORTWAVE NEAR THE MONTANA/NORTH DAKOTA BORDER WORKS INTO THE AREA. OTHERWISE... VFR CONDITIONS WILL PREDOMINATE... WITH PERHAPS SOME RADIATION FOG ISSUES LATER TONIGHT... ALTHOUGH IT/S TOO EARLY TO HAVE MUCH CONFIDENCE IN THAT GIVEN CLOUD CONCERNS. && .POINT TEMPS/POPS... DLH 64 79 60 78 / 30 10 10 30 INL 60 79 60 78 / 20 10 20 50 BRD 63 84 62 84 / 20 10 10 50 HYR 64 82 60 82 / 40 10 10 20 ASX 66 77 61 78 / 30 10 0 20 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. &&
Hazardous weather outlook, Aug 1, 4:21 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 421 PM CDT WED AUG 1 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-021030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 421 PM CDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED IN THE AFTERNOON AND EVENING ACROSS THE NORTHLAND. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE...MAINLY ACROSS NORTHWEST WISCONSIN. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. THE MOST LIKELY TIME FOR STRONG OR SEVERE STORMS WILL BE FRIDAY AFTERNOON INTO FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON OR THIS EVENING. LSZ121-140>148-021030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 421 PM CDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS MAY OCCUR ACROSS PARTS OF WESTERN LAKE SUPERIOR...WITH A FEW STRONG STORMS POSSIBLE...MAINLY ALONG THE SOUTH SHORE. THE MAIN THREAT WILL BE HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. THE MOST LIKELY TIME FOR STRONG OR SEVERE STORMS WILL BE FRIDAY AFTERNOON INTO FRIDAY EVENING. MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Aug 1, 11:44 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1144 AM CDT WED AUG 1 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL ASHLAND 46.58N 90.87W
08/01/2012 M0.88 INCH ASHLAND WI TRAINED SPOTTER
&&
IRIS SYSTEMLocal storm report, Aug 1, 11:52 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1152 AM CDT WED AUG 1 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL ODANAH 46.60N 90.68W
08/01/2012 U1.75 INCH ASHLAND WI TRAINED SPOTTER
&&
IRIS SYSTEMSpecial weather statement, Aug 1, 11:56 AM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN ISSUED BY NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1156 AM CDT WED AUG 1 2012 WIZ003-004-011800- ASHLAND-IRON- 1156 AM CDT WED AUG 1 2012 ...STRONG THUNDERSTORMS MOVING THROUGH SOUTHERN ASHLAND AND IRON COUNTIES THROUGH 1 PM CDT... AT 1149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORM OVER CENTRAL AND SOUTHERN ASHLAND COUNTY...MOVING EAST AT 35 MPH. A SEVERE THUNDERSTORM WAS ALSO LOCATED OVER NORTHERN ASHLAND COUNTY... MOVING INTO NORTHERN IRON COUNTY... WHERE A SEVERE THUNDERSTORM WARNING IS IN EFFECT THROUGH 1215 PM CDT. NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THE STORMS IN SOUTHERN ASHLAND AND IRON COUNTIES. LOCATIONS IMPACTED INCLUDE... MORSE... GLIDDEN... UPSON... IRON BELT... PENCE... MONTREAL... GILE... VAN BUSKIRK... MERCER... MANITOWISH... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Aug 1, 2:06 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN ISSUED BY NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 206 PM CDT WED AUG 1 2012 WIZ009-011930- PRICE- 206 PM CDT WED AUG 1 2012 ...STRONG THUNDERSTORM MOVING THROUGH SOUTHEAST PRICE COUNTY... AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL PRICE COUNTY...MOVING SOUTHEAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPIRIT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Aug 1, 3:59 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 359 PM CDT WED AUG 1 2012 WIZ002>004-008-009-012130- ASHLAND-BAYFIELD-IRON-PRICE-SAWYER- 359 PM CDT WED AUG 1 2012 ...STRONG THUNDERSTORMS OVER SOUTHERN ASHLAND COUNTY... AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS OVER SOUTHERN ASHLAND COUNTY...AND EXTREME SOUTHEAST BAYFIELD COUNTY. THE STRONGEST STORM WAS LOCATED 8 MILES WEST OF GLIDDEN. THE STORMS WERE MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS. LOCATIONS IMPACTED INCLUDE... GLIDDEN... BUTTERNUT... PARK FALLS... FIFIELD... TURTLE FLAMBEAU FLOWAGE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4613 9016 4579 9029 4604 9108 4622 9096 MELDE
Special weather statement, Aug 1, 5:07 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
507 PM CDT WED AUG 1 2012
WIZ003-004-009-012230-
ASHLAND-IRON-PRICE-
507 PM CDT WED AUG 1 2012
...STRONG STORMS IN NORTHERN WISCONSIN...
AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTH OF TURTLE FLAMBEAU FLOWAGE...MOVING
EAST AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS
UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
MANITOWISH BY 515 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4587 9044 4613 9025 4615 8992 4598 8992
4597 8993 4597 9003 4565 9004
DAPThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 11:49 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron | 26 min |
| Aug 1, 12:16 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron | 44 min |
| Aug 1, 2:10 PM CDT | Severe Thunderstorm Warning | DLH | Price | 20 min |
| Aug 1, 3:59 PM CDT | Special Weather Statement | DLH | Price | 31 min |
| Aug 1, 4:13 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron, Price | 48 min |
| Aug 1, 5:07 PM CDT | Special Weather Statement | DLH | Price | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.